On manifold spines and cyclic presentations of groups

Volume 42 / 1998

Alberto Cavicchioli, Friedrich Hegenbarth, Dušan Repovš Banach Center Publications 42 (1998), 49-56 DOI: 10.4064/-42-1-49-56

Abstract

This is a survey of results and open problems on compact 3-manifolds which admit spines corresponding to cyclic presentations of groups. We also discuss questions concerning spines of knot manifolds and regular neighborhoods of homotopically PL embedded compacta in 3-manifolds.

Authors

  • Alberto Cavicchioli
  • Friedrich Hegenbarth
  • Dušan Repovš

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image